# SDR 0103475534

- Difficulty date: October 1, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 44,471 hours, 18,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT 41,000 FT, A BURNING SMELL WAS NOTICED IN THE FLIGHT DECK.  LEAD FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  SMOKE IN THE AIRCRAFT DISSIPATED AFTER SMOKE CHECK LIST WAS COMPLIED WITH BUT RETURNED DURING APPROACH.  MAINTENANCE CHECKED OPERATION OF OVENS, COFFEEMAKERS, HOT PLATES, INTERIOR LIGHTS, LAV HOT WATER HEATERS, LAV FLUSH MOTORS, AND RECIRCULATION FANS.  CHECKED E/E COMPARTMENTS, AND CB PANELS.  PERFORMED ENGINE HIGH POWER RUNUP AND OPERATED PACKS.  APU CHECKED OK.  NO TROUBLE FOUND.  AIRCRAFT RETURNED TO SERVICE.
